兰州大学机构库
Bistable traveling waves in degenerate competitive systems
Lin, Guo; Huang, Yanli
2023-10-15
Online publication date2023-04
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS   Impact Factor & Quartile
ISSN0022-247X
Volume526Issue:2
page numbers23
AbstractThis article studies the bistable traveling wave solutions for diffusion-competition systems, in which the degenerate nonlinearities appear and two different diffusion modes are admissible. The corresponding reaction system has two locally asymptotically stable steady states and two unstable steady states. Using the abstract theory established for monotone semiflows, we obtain the existence of monotone bistable traveling wave solutions. The uniqueness of wave speed is confirmed by constructing appropriate upper and lower solutions. When the initial value satisfies proper conditions, it is proved that the wave speed is the expansion speed of two functions defined by the corresponding Cauchy problem, which implies that the sign of wave speed determines the relative competitiveness in population dynamics. Numerically, it seems that the species with stronger degeneracy may have stronger competitiveness under bistable assumption and other proper conditions.(c) 2023 Elsevier Inc. All rights reserved.
KeywordDegenerate model Strong stability Spreading speed Cooperative system Relative competitiveness
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
DOI10.1016/j.jmaa.2023.127267
Indexed BySCIE
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000976941800001
Original Document TypeArticle
Citation statistics
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/501469
Collection兰州大学
Corresponding AuthorLin, Guo
Affiliation
Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
Recommended Citation
GB/T 7714
Lin, Guo,Huang, Yanli. Bistable traveling waves in degenerate competitive systems[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2023,526(2).
APA Lin, Guo,&Huang, Yanli.(2023).Bistable traveling waves in degenerate competitive systems.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,526(2).
MLA Lin, Guo,et al."Bistable traveling waves in degenerate competitive systems".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 526.2(2023).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Lin, Guo]'s Articles
[Huang, Yanli]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lin, Guo]'s Articles
[Huang, Yanli]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lin, Guo]'s Articles
[Huang, Yanli]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.